Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The elliptic modular functions associated with the elliptic norm curve $ E\sp 7$


Author: Roscoe Woods
Journal: Trans. Amer. Math. Soc. 23 (1922), 179-197
MSC: Primary 11F03; Secondary 11G05, 14H52, 33E05
MathSciNet review: 1501197
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F03, 11G05, 14H52, 33E05

Retrieve articles in all journals with MSC: 11F03, 11G05, 14H52, 33E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1922-1501197-8
PII: S 0002-9947(1922)1501197-8
Article copyright: © Copyright 1922 American Mathematical Society